my feet and hands swell all the time, and I want to know if it is caused by medication. I am on levothyroxine 137mcg
5 Sep 2010
No, these swelling of the hands and feet are not reported side effects of levothyroxine.
You should talk to your doctor about these symptoms.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
having a headache almost on a daily basis. I also have had a lot of swelling in my legs, hands and feet, and some in my face. Can anyone help me with ...
2 answers • 8 Jul 2010
1 answer • 18 Jul 2010
My feet and hands have been going numb and tingling a few times a day. The last two nights while sleeping my hands have been "falling ...
2 answers • 25 Oct 2010
My hand swell at night and I can hardley bend my fingers. It started in my right hand and know bothh hands.
1 answer • 18 Jun 2011
I have had weird itching on my hands and feet that seem to kick in a couple of days after taking Enteragam. Am wondering if this is a side effect of ...
1 answer • 20 Sep 2015